# SDR CA150113018

- Difficulty date: December 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Helicoil
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW NOTICED OIL PRESSURE FLUCTUATION FOLLOWED BY AN IMMEDIATE ILLUMINATION OF NR 1 ENGINE LOW OIL PRESSURE LIGHT.  FLIGHT CREW IMMEDIATELY SHUTDOWN THE ENGINE IN FLIGHT.  ACFT RETURNED TO ITS AIRPORT OF ORIGIN WITH 1 ENGINE OPERATIONAL.  AN UNEVENTFUL LANDING WAS PERFORMED. UPON INSPECTION OF THE LT  ENGINE, AN OIL LEAK WAS OBSERVED FROM THE ENGINE PRESSURE REGULATING VALVE AND THE ATTACHING BOLT WAS SEEN TO BE NOT SEATING FLUSHED FROM THE COVER AND THE HELICOIL INSERT WAS FOUND DAMAGED.  THE HELICOIL WAS REPLACED.
